MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO INTL OPI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO INTL OPI; GENERATOR, OXYGEN, PORTABLE
Model Number 1020007
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation of everflo intl opi that the patient alleges that the device has a defective power cord.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
The device was returned to a third-party service center.The technician confirmed there was no foam particles in the air path during the device evaluation.There were some secondary findings like power cord and silicone tube are damaged, sieves are clogged, inlet filter has to be replaced due to preventive maintenance.The device passed all test.In this report, box d, g, h has been updated/corrected.

Brand Name
EVERFLO INTL OPI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19485634
Report Number2518422-2024-34087
Device Sequence Number8139466
Product Code CAW
UDI-Device Identifier00606959032569
UDI-Public00606959032569
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020007
Device Catalogue Number1020007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown